# SDR AALA202310170167

- Difficulty date: October 2, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737823
- Aircraft serial: 33348
- Aircraft time: 16,672 hours, 7,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524035SD
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FLOOR SUPPORT BREAK ASSEMBLY AT BS 540, LBL 2. REMOVED AND REPLACED FLOOR SUPPORT BREAK ASSEMBLY PER SRM 51-40-02-0G.
